Multilinear operators with non-smooth kernels and commutators of singular integrals

Xuan Thinh Duong, Loukas Grafakos, Lixin Yan

    Research output: Contribution to journalArticle

    46 Citations (Scopus)
    6 Downloads (Pure)

    Abstract

    We obtain endpoint estimates for multilinear singular integral operators whose kernels satisfy regularity conditions significantly weaker than those of the standard Calderón-Zygmund kernels. As a consequence, we deduce endpoint L1 X ⋯ X L1 to weak L1/m estimates for the mth-order commutator of Calderón. Our results reproduce known estimates for m =1, 2 but are new for m ≥ 3. We also explore connections between the 2nd-order higher-dimensional commutator and the bilinear Hilbert transform and deduce some new off-diagonal estimates for the former.

    Original languageEnglish
    Pages (from-to)2089-2113
    Number of pages25
    JournalTransactions of the American Mathematical Society
    Volume362
    Issue number4
    DOIs
    Publication statusPublished - Apr 2010

    Bibliographical note

    Copyright 2010 American Mathematical Society. First published in Transactions of the American Mathematical Society, Vol.362, No. 4, published by the American Mathematical Society. The original article can be found at http://www.ams.org/journals/tran/

    Fingerprint Dive into the research topics of 'Multilinear operators with non-smooth kernels and commutators of singular integrals'. Together they form a unique fingerprint.

  • Cite this